# SDR AALA202205065697

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 35,870 hours, 14,549 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DIFFICULT TO CLOSE MUST SLAM. ADJUSTED AND LUBRICATED FLIGHT DECK DOOR KNOB ASSEMBLY PER AMM 52-50-00.
